# SDR WX0A070750

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP WEB CRACKED AT STA 1260 RBL 47 LENGTH OF CRACK 4 INCHES.  REMOVED DAMAGED CUSP WEB SECTION STA 1250 TO STA 1307, RBL 46 TO RBL 61.  FABRICATED, LOCATED, DRILLED AND INSTALLED CUSP WEB AND RING DOUBLERS IAW BOEING DRAWING SG09530019.
